Inicio » Conferenciantes

Conferenciantes

We completely characterize the boundedness of the Volterra type integration operators acting from the weighted Bergman spaces to the Hardy spaces of the unit ball. A partial solution in the one-dimensional setting was previously obtained by Zhijian Wu. We solve the missing cases and extend the results to all dimensions. Our tools involve area methods from harmonic analysis, Carleson measures and Kahane-Khinchine type inequalities, as well as techniques and integral estimates related to Hardy and Bergman spaces.

This talk is based on a joint paper with Santeri Miihkinen, Jordi Pau and Maofa Wang.

Hay varios modos de definir los espacios de Morrey con peso. Partiendo de las hipótesis del teorema de extrapolación (desigualdades en $L^p(w)$ con pesos $w\in A_p$, o sus variantes), obtenemos estimaciones en las diferentes normas de Morrey con peso, en algunos casos con restricciones en función de las desigualdades de Hölder inversas que el peso satisface. Este resultado da automáticamente la acotación en los correspondientes espacios de Morrey de una gran variedad de operadores, a la vez que permite justificar la definición del operador en el espacio, lo que no es posible a partir de los usuales argumentos de densidad de las funciones suaves. Para un valor fijo de $p$, observamos que se obtienen acotaciones en espacios de Morrey con pesos de Muckenhoupt fuera de $A_p$ y conseguimos resultados óptimos para pesos de tipo potencia.

Todos los resultados han sido obtenidos conjuntamente con Marcel Rosenthal.

Kanai demostró la estabilidad mediante cuasi-isometrías de numerosas propiedades globales (incluida la tasa de crecimiento del volumen) entre variedades Riemannianas de geometría acotada.
Desafortunadamente, las hipótesis de Kanai generalmente no se satisfacen en el contexto de las superficies de Riemann dotadas de la métrica de Poincaré.
En este trabajo, probamos la estabilidad de la tasa de crecimiento del volumen mediante cuasi-isometrías, bajo hipótesis que satisfacen muchas superficies de Riemann (e incluso superficies de Riemann con una curvatura negativa pinchada).
Aunque Kanai solo se ocupa de las variedades Riemannianas sin borde, nosotros permitimos que las variedades tengan borde.
Para obtener nuestros resultados, probamos que muchas superficies Riemannianas con borde y curvatura negativa pinchada son bilipschitz equivalentes a las superficies con borde y curvatura negativa constante.

We determine the solid hull and solid core of weighted Banach spaces $H_v^\infty$ of analytic functions $f$ such that $v|f|$ is bounded, both in the case of the holomorphic functions on the disc and on the whole complex plane, for a very general class of strictly positive, continuous, radial weights $v$. Precise results are presented for concrete weights on the disc that could not be treated before. It is also shown that if $H_v^\infty$ is solid, then the monomials are an (unconditional) basis of the closure of the polynomials in $H_v^\infty$. As a consequence $H_v^\infty$ does not coincide with its solid hull and core in the case of the disc. An example shows that this does not hold for weighted spaces of entire functions. Some spaces of multipliers are calculated, too.

We report on joint work with W. Lusky (Paderborn, Germany) and J. Taskinen (Helsinki, Finland).

En esta charla daremos una extensión del teorema de Bolzano en espacios de Banach de dimensión arbitraria y lo aplicaremos al estudio de la existencia de soluciones periódicas de una ecuación diferencial.

Analytic functions on a Banach space invariant under the action of some collection of operators have been considered by several authors. We refer to them as symmetric functions. We focus on the spaces $\ell_\infty$, $L_\infty[0,+\infty[$ and and $L_\infty[0,1]$ and natural operators, like permutations of the variable or preserving measure bijections, respectively and we will see that there is a variety of situations. The spectrum of the Fréchet algebra $H_{bs}(L_\infty[0,1])$ can be endowed with an analytic structure of DFM-space.

The purpose of this talk is to describe our  characterization  of the composition operators of double Dirichlet series, focusing our interest in the space  $\mathcal{H}_\infty(\mathbb{C}_+^2)$ and giving the corresponding analogues for the characterization of this composition operators to the space $\mathcal{H}_\infty(\mathbb{C}_+)$. We also show how the composition operators of this spaces of Dirichlet series are related to the composition operators of the corresponding spaces of holomorphic functions.

This is a joint work with  F. Bayart, J. Castillo, D. Garcí­a and P. Sevilla Peris.

Bibliografía

[1] Frédéric Bayart, Jaime Castillo, Domingo Garcí­a,  Manuel Maestre and Pablo Sevilla-Peris,  Composition operators of spaces of double Dirichlet series, preprint.
[2] Jaime Castillo, Domingo García and Manuel Maestre,  Isometries between spaces of multiple Dirichlet series, J. Math. Anal.  Appl. 472 no. 2,  (2019) 526-545.

In this talk the radial spectrum of the 1-Laplace operator under Dirichlet boundary conditions in a ball of $\mathbb R^N$ is analyzed.

To this end, we first provide a direct proof of the existence for each $n\in \mathbb N$ of the limit $\lambda_{(1),n} := \lim_{p\to 1}\lambda_{(p),n}$ of the $n$-th Ljusternik--Schnirelman Dirichlet eigenvalue $\lambda_{(p),n}$ of $-\Delta_p$, the $p$-Laplace operator, in a bounded Lipschitz domain $\Omega\subset \mathbb R^N$. More importantly, it is shown that $\lambda_{(1),n}$ defines an eigenvalue of the $1$-Laplacian operator $-\Delta_1$, with a well-defined strong associated eigenfunction $u_n\in BV(\Omega)$.

In the main results of this talk, we show that radial LS eigenvalues of $-\Delta_p$, with $p>1$, jointly with its associated eigenfunctions converge, and their limits solve the limit problem for radial eigenpairs of $-\Delta_1$. Moreover, we prove the uniqueness for this limit problem. In this way, the radial LS eigenvalues of $-\Delta_1$ are fully described, together with a detailed account on the profiles
of their associated eigenfunctions.

Our approach does not handle the critical point theory for non--smooth functionals, although the definition of the LS--spectrum of $-\Delta_1$ relies on it.

This is a joint work with José C. Sabina de Lis (Universidad de La Laguna)

Liouville theorem and Picard little theorem are among the most distinctive results in classical Complex Analysis, though Picard's theorem is, however, considerably harder and deeper. Since Picard's original proof, based on the modular function, each new approach (Montel's theorem and normal families, Schottky or Bloch theorems, the Bloch-Zalcman Heuristic Principle, curvature of metrics, brownian motion...) has contributed in a significant way to the development of Geometric Function Theory.

While the complex and harmonic versions of Liouville theorem were discovered at about the same time, it was in 1994 when J. Lewis, motivated by versions of Picard's theorem for more general classes of functions, obtained the first purely real, harmonic proof of Picard's little theorem.

In the talk we will review Lewis method and reinterpret it in terms of the range of harmonic maps in the plane. As a consequence, we will discuss recent new results generalizing Lewis theorem and the harmonic Liouville theorem.

En 2017, Berná y Blasco probaron una caracterización de las llamadas bases greedy (o bases avariciosas) en espacios de Banach introduciendo un error de aproximación usando sumas de coeficientes constantes. En esta charla, recordaremos dicha caracterización y presentaremos algunas novedades sobre ciertas propiedades que dicho error satisface como continuación del trabajo empezado en 2017. Además, hablaremos sobre una base greedy en particular, la base de Haar en $L_p([0,1))$, $1<p<\infty$. Concretamente, estudiaremos como la constante greedy de esta base explota a infinito cuando $p\rightarrow 1^+$. Todos estos resultados están presentes en varios trabajos conjuntos con Fernando Albiac (UpNA), José Luis Ansorena (UR) y Antonio Pérez (ICMAT).

Sea $\Lambda$  una curva en el plano complejo dada paramétricamente por la expresión $z(t) = t + i \nu (t),\,t\in \mathbb{R}$, siendo $\nu$  una función  real de tipo  Lipschitz  con constante $M$.

C. Kenig, en 1980 en Weighted $H^p$-spaces in Lipschitz  domains, (Amer. J. Math) probó que: para cada dominio de tipo Lipschitz  $\Omega$ en el plano $\Omega=\{ x+iy: y> \nu(x) \}$, siendo $\nu$ una función real de tipo Lipschitz con constante $M$, existe $1\le p_0<2$ tal que el problema de Dirichlet $\Delta u=0, u_{|\Lambda}=f$, donde

${\displaystyle \Delta u =\frac{\partial^2 u}{\partial x^2}+ \frac{\partial^2 u}{\partial y^2}},$

tiene solución para cada función $f\in L^p(ds)$ y cada $p\in (p_0, \infty)$. Además, si $p_0>1$, el resultado es falso para  $p\le p_0$.

Nuestro objetivo aquí es estudiar con más detalle lo que sucede en el extremo $ p_0$; es decir, queremos encontrar espacios $X\subset L^{p_0}$ para que el problema de Dirichlet sea resoluble para toda función $f\in X.$ Estos espacios $X$ serán el espacio de Lorentz $L^{p_0,1}(ds)$ o algún tipo de espacio logarítmico de Orlicz. Nuestros resultados se aplicarán al caso especial de los dominios Schwarz-Christoffel Lipschitz, para los cuales calculamos explícitamente el valor de $p_0$.

El trabajo que se explicará se ha realizado junto a María J. Carro.

We obtain a Sobolev type embedding result for Besov spaces defined on a doubling metric space.

This will be done by obtaining pointwise estimates between the special difference  $f_{\mu}^{**}(t)-f_{\mu}^{*}(t)$, called oscillation of $f_{\mu}^{*}$, and the $X-$modulus of smoothness defined by

$\displaystyle{E_X(f,r):=\left\| \int_{B(x,r)} |f(x)-f(y)| d\mu(y)\right\|},$

here $f_{\mu}^{*}$ is the decreasing rearrangement of $f$

$\displaystyle{f^{**}(t)=\frac{1}{t}\int_{0}^{t} f_{\mu}^{\ast}(s)ds},$

for all $t>0$ and $X$ a rearrangement invariant space on $\Omega.$

This is joint work with Prof.  Joaquim Martín.

Para $\,0<p<\infty \,$ y $\,\alpha>-1$, el espacio de tipo Dirichlet $\mathcal D^p_\alpha $ es el formado for las funciones $f$ que son holomorfas en el disco unidad $\mathbb D$ y tienen la propiedad de que $f'$ pertenece al espacio de Bergman $A^p_\alpha $. De interés especial son los espacios de Besov $B^p=\mathcal D^p_{p-2}$
($1<p<\infty $) y los espacios $\mathcal D^p_{p-1}$ ($0<p<\infty $). Éstos últimos son los más cercanos a los espacios de Hardy.

Sea $\mathcal B$ el espacio de Bloch. Es sabido que la adherencia de $B^p$
($1<p<\infty$) en $\mathcal B$ es el espacio de Bloch pequeño $\mathcal B_0$. Para $0<p<\infty$, la adherencia en la norma Bloch de $H^p\cap \mathcal B$ ha sido caracterizada recientemente por Monreal y Nicolau y Galanapoulos, Monreal y Pau. Estas adherencias dependen de $p$.

En esta charla presentaremos una caracterización de la adherencia en la norma Bloch de los espacios  $\mathcal D^p_{\alpha}\cap \mathcal B$ ($1\le p<\infty $, $\alpha >-1$). En particular, veremos que para todo $p\ge 1$ la adherencia de $\mathcal D^p_{p-1} \cap \mathcal B$ en la norma Bloch coincide coincide con la de $H^2\cap \mathcal B$. Por tanto, estas adherencias son independientes de $p$, lo que contrasta con lo que sucede para los espacios de Hardy.

Aplicaremos estos resultados para estudiar la pertenencia de productos de Blaschke a las adherencias mencionadas.

Esta conferencia está basada en un trabajo conjunto con Petros Galanopoulos

Bibliografía

[1] P. Galanopoulos and D. Girela, The closure of Dirichlet spaces in the Bloch space, Acad. Sci. Fenn. 44 (2019), 91-101.
[2] P. Galanopoulos, N.Monreal Galán and J. Pau, Closure of Hardy spaces in the Bloch space, J. Math. Anal. Appl. 429 (2015), no. 2, 1214-1221.
[3] N. Monreal Galán and A. Nicolau, The closure of the Hardy space in the Bloch norm, Algebra i Analiz  22 (2010), no. 1, 75-81; translation in St. Petersburg Math. J. 22 (2011), no. 1, 55-59.

 

We consider inner functions on the unit disk $\mathbb{D}.$ As a particular case of the Denjoy-Wolff Theorem, an inner function $f$ has a unique fixed point $p$ in $\overline{\mathbb{D}}$ such that $|f'(p)| \leq 1,$ where this derivative has to be understood in the angular sense when $p$ belongs to the boundary $\partial \mathbb{D}.$ It is a classical result, known as Löwner's Lemma, that if an inner function $f$ fixes the origin, the Lebesgue measure on $\partial \mathbb{D}$ remains invariant under the action of $f.$ Fernández and Pestana also studied the distortion of Hausdorff contents on the unit circle in this setting.

We focus on inner functions that have no fixed points in $\mathbb{D},$ but only on $\partial \mathbb{D}.$ In this case, the natural invariant measure on the unit circle is an infinite measure studied by Doering and Mañé. We will see a result parallel to Löwner's Lemma for this invariant measure. We will also define an analogous quantity to the usual Hausdorff content, based on this infinite measure, and we will see its distortion under such inner functions.

The description of the dual space is an important and useful item in the list of properties of any interpolation method. For the case of the real method it is well known that if $ 0 < \theta <1$ and $ 1 < q < \infty$ then $ (A_{0},A_{1})'_{\theta,q} = (A'_{0},A'_{1})_{\theta,q'}$ with $1/q+1/q'=1$  and $ (A_{0},A_{1})'_{\theta,q} = (A'_{0},A'_{1})_{\theta,\infty}$ if $ 0 < q \leq 1$.

Some extensions of the ideas of real interpolation have required to consider logarithmic perturbations $(A_{0},A_{1})_{\theta,q,\mathbb{A}}$. When $ 0 < \theta < 1 $ these spaces have similar properties to the classical real method. In this talk, we are going to discuss the duality formula for the limiting cases $\theta=0$ and $\theta=1$. For this purpose we examine first, as in the classical real method, the equivalence between the representations of the spaces by means of the $K$ and $J$ functionals. Contrary to the classical results, these limiting cases present a shift in one of the parameters which leads to a shift of the parameters in the duality formula. Some applications to function spaces will also be shown.

Bibliografía

[1] J. Bergh and J. Löfström, Interpolation Spaces. An introduction, Springer, Berlin, 1976.
[2] B.F. Besoy and F. Cobos, Duality for logarithmic interpolation spaces when $0<q<1$ and applications, J. Math. Anal. Appl. 466 (2018), 373-399.
[3] F. Cobos and A. Segurado, Description of logarithmic interpolation spaces by means of the $J$-functional and applications, J. Funct. Anal. 268 (2015) 2906-2945.

 

Dado un espacio de Banach $X,$ un operador $T:X\to X$ se dice Cesàro acotado si sus medias

$\displaystyle \frac{1}{n+1}\sum_{j=0}^n T^j,$

están uniformemente acotadas en $\mathcal{B}(X)$. Este concepto extiende al de operador de potencias acotadas, y en los últimos años ha sido considerado para medias de cualquier orden. En esta charla presentaré resultados ergódicos para las órbitas y medias de esta clase de operadores. Previamente introduciré las herramientas usadas, como representaciones en serie de sumas de Cesáro de funciones holomorfas en el disco, y el cálculo funcional definido por esta clase de operadores. Finalmente daré el esquema de algunas de las pruebas de los resultados presentados.

El lenguaje de semigrupos es una herramienta general que resulta muy útil para formular y analizar propiedades fundamentales de operadores fraccionarios y para obtener resultados de regularidad en los espacios Hölder relacionados. En esta charla mostraremos algunos problemas donde esta técnica clarifica las definiciones y permite probar resultados que desde otros puntos de vista involucraría cuentas mucho más complicadas.